# SDR SWAA2021042257963

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT AFT CARGO BAY BS927 JUST ABOVE S-22L WL179. / REMOVED AND REPLACED ACB SHEAR TIE AT BS927; S-226; WL179 PER ER 21-01665 REV IR AND SWA EA 21-153-01013 REV IR.
